On the asymptotic behaviour of solutions of a stochastic energy balance climate model



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Langa, José A. and Valero, José (2009) On the asymptotic behaviour of solutions of a stochastic energy balance climate model. Physica D-Nonlinear Phenomena, 238 (9-10). pp. 880-887. ISSN 0167-2789

[thumbnail of 15.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0167278909000657


We prove the existence of a random global attractor for the multivalued random dynamical system associated to a nonlinear multivalued parabolic equation with a stochastic term of amplitude of the order of F. The equation was initially suggested by North and Cahalan (following a previous deterministic model proposed by M.I. Budyko), for the modeling of some non-deterministic variability (as, for instance, the cyclones which can be treated as a fast varying component and are represented as a white-noise process) in the context of energy balance climate models. We also prove the convergence (in some sense) of the global attractors, when epsilon -> 0, i.e., the convergence to the global attractor for the associated deterministic case (epsilon = 0).

Item Type:Article
Uncontrolled Keywords:partial-differential equations; random dynamical-systems; stationary solutions; attractors; inclusions; climatology model; random global attractor; pullback attractor; stochastic partial differential equation
Subjects:Sciences > Mathematics > Differential equations
ID Code:15115
Deposited On:07 May 2012 08:51
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page